Alert archive / Illinois / Frost Advisories in 2011

Frost Advisory 4, NWS Lincoln, IL

October 21, 201113 counties in Illinois

NWS Lincoln, IL issued this frost advisory at Oct 21, 2011, 3:00 AM CDT for 13 counties in Illinois. It took effect at Oct 22, 2011, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 21, 2011, 3:00 AM CDT (08:00 UTC)
In effect from
Oct 22, 2011, 1:00 AM CDT
Expired
Oct 22, 2011, 7:46 AM CDT
In force
7 hr
Issued by
NWS Lincoln, IL

Counties Champaign County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL, Vermilion County, IL

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

962 
WWUS73 KILX 210800
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
300 AM CDT FRI OCT 21 2011

ILZ027>031-036-037-040-041-047>050-211400-
/O.CON.KILX.FZ.W.0001.000000T0000Z-111021T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER-
MASON-CASS-MENARD-SCOTT-MORGAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA...
JACKSONVILLE
300 AM CDT FRI OCT 21 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* TEMPERATURES...WILL BE NEAR OR JUST BELOW FREEZING OVER MUCH OF
  THE ILLINOIS RIVER VALLEY THROUGH 7 AM.

* IMPACTS...FROST AND TEMPERATURES BELOW 32 DEGREES FOR MULTIPLE 
  HOURS CAN CAUSE SERIOUS DAMAGE TO UNPROTECTED VEGETATION. 
  FREEZING TEMPERATURES CAN ALSO CAUSE DAMAGE TO UNDRAINED HOSES 
  AND SPRINKLER SYSTEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ045-046-055>057-062-063-066>068-071>073-211400-
/O.NEW.KILX.FR.Y.0004.111022T0600Z-111022T1300Z/
CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE...
CHARLESTON...MATTOON...EFFINGHAM...FLORA...LAWRENCEVILLE
300 AM CDT FRI OCT 21 2011

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. 

* TIMING...THE PERIOD BETWEEN 2 AM AND 7 AM IS MOST LIKELY TO SEE
  WIDESPREAD FROST...AS TEMPERATURES FALL IN THE MID 30S. SOME
  LOCAL COLD SPOTS MAY DIP BELOW FREEZING. 

* IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL 
  LIKELY SUFFER DAMAGE IF LEFT UNCOVERED OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ILZ038-042>044-051>054-061-211400-
/O.CON.KILX.FR.Y.0003.000000T0000Z-111021T1400Z/
MCLEAN-LOGAN-DE WITT-PIATT-SANGAMON-CHRISTIAN-MACON-MOULTRIE-
SHELBY-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN...
SPRINGFIELD...TAYLORVILLE...DECATUR...SHELBYVILLE
300 AM CDT FRI OCT 21 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* TIMING...AREAS OF FROST CAN BE EXPECTED THIS MORNING THROUGH
  ABOUT 8 AM...WITH TEMPERATURES IN THE MID 30S. 

* IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL 
  LIKELY HAVE SUFFERED DAMAGE IF LEFT UNCOVERED OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
GEELHART
5 follow-up statements
380 
WWUS73 KILX 211404
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
904 AM CDT FRI OCT 21 2011

ILZ027>031-036-037-040-041-047>050-211515-
/O.EXP.KILX.FZ.W.0001.000000T0000Z-111021T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER-
MASON-CASS-MENARD-SCOTT-MORGAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA...
JACKSONVILLE
904 AM CDT FRI OCT 21 2011

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. TEMPERATURES HAVE RISEN
INTO THE UPPER 30S AND LOWER 40S BY 9 AM.

$$

ILZ038-042>044-051>054-061-211515-
/O.EXP.KILX.FR.Y.0003.000000T0000Z-111021T1400Z/
MCLEAN-LOGAN-DE WITT-PIATT-SANGAMON-CHRISTIAN-MACON-MOULTRIE-
SHELBY-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN...
SPRINGFIELD...TAYLORVILLE...DECATUR...SHELBYVILLE
904 AM CDT FRI OCT 21 2011

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES HAVE RISEN
INTO THE UPPER 30S AND LOWER 40S BY 9 AM. 
 
$$

ILZ045-046-055>057-062-063-066>068-071>073-212215-
/O.CON.KILX.FR.Y.0004.111022T0600Z-111022T1300Z/
CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE...
CHARLESTON...MATTOON...EFFINGHAM...FLORA...LAWRENCEVILLE
904 AM CDT FRI OCT 21 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY. 

* TIMING...THE PERIOD BETWEEN 3 AND 8 AM IS MOST LIKELY TO SEE
  WIDESPREAD FROST...AS TEMPERATURES FALL INTO THE MID 30S ACROSS
  EASTERN ILLINOIS. SOME LOCAL COLD SPOTS MAY DIP TO AROUND FREEZING.

* IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL 
  LIKELY SUFFER DAMAGE IF LEFT UNCOVERED OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

07
757 
WWUS73 KILX 211958
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
258 PM CDT FRI OCT 21 2011

ILZ045-046-055>057-062-063-066>068-071>073-220400-
/O.CON.KILX.FR.Y.0004.111022T0600Z-111022T1300Z/
CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE...
CHARLESTON...MATTOON...EFFINGHAM...FLORA...LAWRENCEVILLE
258 PM CDT FRI OCT 21 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY. 

* TIMING...THE PERIOD BETWEEN 2 AND 8 AM IS MOST LIKELY TO SEE
  WIDESPREAD FROST...AS TEMPERATURES FALL INTO THE MID 30S ACROSS
  EASTERN ILLINOIS. SOME LOCAL COLD SPOTS FROM I-57 EAST MAY DIP
  TO AROUND FREEZING AROUND DAWN SATURDAY MORNING.

* IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL 
  LIKELY SUFFER DAMAGE IF LEFT UNCOVERED OVERNIGHT AND EARLY 
  SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED OR IF NOT TAKEN INSIDE.

&&

$$

KH
472 
WWUS73 KILX 220412
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1112 PM CDT FRI OCT 21 2011

ILZ045-046-055>057-062-063-066>068-071>073-221000-
/O.CON.KILX.FR.Y.0004.111022T0600Z-111022T1300Z/
CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE...
CHARLESTON...MATTOON...EFFINGHAM...FLORA...LAWRENCEVILLE
1112 PM CDT FRI OCT 21 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT SATURDAY. 

* TIMING...THE PERIOD BETWEEN 2 AND 8 AM IS MOST LIKELY TO SEE 
  WIDESPREAD FROST...AS TEMPERATURES FALL INTO THE MID 30S 
  ACROSS EASTERN ILLINOIS. SOME LOCAL COLD SPOTS FROM I-57 EAST 
  MAY DIP TO AROUND FREEZING AROUND DAWN SATURDAY MORNING. 

* IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL 
  LIKELY SUFFER DAMAGE IF LEFT UNCOVERED OVERNIGHT AND EARLY 
  SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED OR IF NOT TAKEN INSIDE.

&&

$$

AUTEN
773 
WWUS73 KILX 220837
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
337 AM CDT SAT OCT 22 2011

ILZ045-046-055>057-062-063-066>068-071>073-221300-
/O.CON.KILX.FR.Y.0004.000000T0000Z-111022T1300Z/
CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE...
CHARLESTON...MATTOON...EFFINGHAM...FLORA...LAWRENCEVILLE
337 AM CDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TIMING...THE PERIOD BETWEEN 4 AND 8 AM IS MOST LIKELY TO SEE
  WIDESPREAD FROST...AS TEMPERATURES FALL INTO THE MID 30S ACROSS
  EASTERN ILLINOIS. SOME LOCAL COLD SPOTS FROM I-57 EAST MAY DIP
  TO AROUND FREEZING AROUND DAWN SATURDAY MORNING.

* IMPACTS...ANY REMAINING TENDER AND UNPROTECTED VEGETATION WILL 
  LIKELY SUFFER DAMAGE IF LEFT UNCOVERED OVERNIGHT AND EARLY 
  SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED OR IF NOT TAKEN INSIDE.

&&

$$
144 
WWUS73 KILX 221246
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
746 AM CDT SAT OCT 22 2011

...FROST ADVISORY CANCELLED...

ILZ045-046-055>057-062-063-066>068-071>073-221400-
/O.CAN.KILX.FR.Y.0004.000000T0000Z-111022T1300Z/
CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...CHAMPAIGN...URBANA...DANVILLE...
CHARLESTON...MATTOON...EFFINGHAM...FLORA...LAWRENCEVILLE
746 AM CDT SAT OCT 22 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES CONTINUE TO RISE QUICKLY THROUGH THE 30S THIS
MORNING...AS A RESULT...THE THREAT FOR FROST HAS ENDED.

$$

SMITH

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Oct 21, 2:45 AM CDT, 15 minutes earlier.

Area forecast discussion, Oct 21, 2:45 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
245 AM CDT FRI OCT 21 2011

.DISCUSSION...
ISSUED 245 AM CDT FRI OCT 21 2011

LAST REMNANTS OF THE RECENT STORM SYSTEM CONTINUE TO SCRAPE THE
EASTERN CWA...IN THE FORM OF A WEAK TROUGH EVIDENT IN SURFACE MAPS
FROM NEAR SPRINGFIELD NORTHEAST INTO FAR SOUTHERN LOWER MICHIGAN.
CLOUD COVER IS LARGELY GONE FROM OUR AREA...EXCEPT FOR SOME
PATCHES OF STRATOCUMULUS IN INDIANA WHICH PERIODICALLY ARE
DRIFTING ACROSS THE WABASH RIVER TO NEAR LAWRENCEVILLE AND
ROBINSON. FURTHER WEST...A RIDGE OF HIGH PRESSURE WAS JUST WEST OF
THE MISSISSIPPI RIVER.

FORECAST CONCERNS INVOLVE POTENTIAL FOR ADDITIONAL FROST/FREEZE
CONDITIONS OVERNIGHT...THEN THE FOCUS SHIFTS TO RAIN POTENTIAL FOR
SUNDAY AND AGAIN AROUND MIDWEEK.

SHORT TERM...TODAY THROUGH SUNDAY...

HIGH PRESSURE AXIS TO SLOWLY SHIFT EAST THE NEXT COUPLE DAYS.
CLOUD COVER EXPECTED TO BE MINIMAL THROUGH MUCH OF TONIGHT AS THE
AIR WILL BE RATHER DRY. WITH EASTERN ILLINOIS CLOSER TO THE RIDGE
AXIS TONIGHT...THAT AREA WILL BE MOST LIKELY TO SEE FURTHER FROST
CONDITIONS...SO WILL ISSUE A FROST ADVISORY FOR AREAS ALONG/EAST
OF I-57 OVERNIGHT. SOUTHERLY FLOW BEHIND THE HIGH WILL LIKELY KEEP
TEMPERATURES UP A BIT ACROSS THE WESTERN CWA...SO NO FURTHER
HEADLINES ARE CURRENTLY PLANNED IN THAT AREA AFTER THE EXISTING
ONES EXPIRE LATER THIS MORNING.

A WEAK WAVE/TROUGH WILL APPROACH THE STATE ON SATURDAY...BUT
SHOULD LARGELY DIE OUT WITH LITTLE FANFARE OTHER THAN A BIT OF MID
AND HIGH CLOUDS. TEMPERATURES SHOULD WARM NICELY...AND BE NEAR 70
ACROSS THE WEST ON SATURDAY...AND OVER ALL OF THE CWA ON SUNDAY.

A MORE PROMINENT TROUGH WILL TRACK ALONG THE U.S./CANADIAN BORDER
SATURDAY NIGHT AND ACROSS THE MISSISSIPPI VALLEY ON SUNDAY. MAIN
QUESTION WILL BE WITH MOISTURE ADVECTION... AS THE HIGH WILL BLOCK
OFF MUCH OF THE FLOW OFF THE GULF. MODELS ARE STRUGGLING A BIT
WITH RAIN COVERAGE FROM THIS FEATURE...ALTHOUGH GENERAL CONSENSUS
WOULD SUPPORT AREAS CLOSER TO THE GREAT LAKES AS HAVING A SLIGHTLY
BETTER CHANCE OF SHOWERS. WILL KEEP SLIGHT CHANCES GOING AT THIS
TIME. CANNOT RULE OUT A COUPLE RUMBLES OF THUNDER DUE TO THE
STEEPER LAPSE RATES THAT WILL BE PRESENT.

LONG TERM...MONDAY THROUGH THURSDAY...

SHORTWAVE TO MOVE ONSHORE OF THE PACIFIC NORTHWEST EARLY THIS
WEEK...THEN DIG FAIRLY SIGNIFICANTLY AS IT MOVES INTO THE CENTRAL
PART OF THE NATION. LATEST RUNS OF THE GFS/ECMWF IN PRETTY GOOD
AGREEMENT IN DEVELOPING A SURFACE LOW OVER THE CENTRAL PLAINS AND
LIFTING IT NORTHEAST...WITH THE ECMWF A BIT FURTHER NORTH AND
QUICKER WITH THIS PROCESS. TEMPERATURES TO REMAIN RATHER WARM
MONDAY AND TUESDAY AHEAD OF THIS FEATURE. MOST OF THE RAIN CHANCES
SHOULD BE TUESDAY NIGHT AS THE FRONT CROSSES THE STATE...ALTHOUGH
SOME WILL LINGER INTO WEDNESDAY ACROSS THE SOUTHEAST. MUCH COOLER
CONDITIONS EXPECTED THE REST OF THE WEEK...AS RIDGING ALONG THE
WEST COAST SETS US UP WITH A NORTHWEST FLOW.

GEELHART

&&

.AVIATION...
ISSUED 1152 PM CDT THU OCT 20 2011

VFR CONDITIONS WILL PREVAIL NEXT 24HRS AT ALL TAF SITES. SKIES
WILL BE CLEAR AT MOST SITES TO START...WITH BMI AND CMI STARTING
OUT SCATTERED FOR A SHORT TIME...THEN CLEAR. EXPECT CLEAR SKIES
THROUGH REST OF THE TAF PERIOD. WINDS WILL BE WESTERLY OR LIGHT
AND VARIABLE THEN BECOME NORTHWEST AGAIN TOMORROW AROUND
10KTS...AND THEN BACK TO LIGHT AND VARIABLE TOMORROW EVENING.

AUTEN

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR ILZ045-046-
055>057-062-063-066>068-071>073.

FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR ILZ027>031-036-
037-040-041-047>050.

FROST ADVISORY UNTIL 9 AM CDT THIS MORNING FOR ILZ038-042>044-
051>054-061.

&&
Hazardous weather outlook, Oct 20, 3:04 PM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
304 PM CDT THU OCT 20 2011

ILZ027>031-036-037-040-041-047>050-211100-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
304 PM CDT THU OCT 20 2011

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

EXPECT LOW TEMPERATURES TONIGHT TO DIP INTO THE LOWER 30S OVER
MOST AREAS LATE TONIGHT AND EARLY FRIDAY MORNING. THIS WILL RESULT
IN THE SEASONS FIRST WIDESPREAD FREEZE THAT COULD BE HAZARDOUS TO
OUTDOOR PLANTS AND TENDER VEGETATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>044-051>054-061-211100-
CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MOULTRIE-PIATT-SANGAMON-
SHELBY-
304 PM CDT THU OCT 20 2011

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

EXPECT LOW TEMPERATURES TONIGHT TO DIP INTO THE LOW TO MIDDLE 30S
OVER MOST AREAS LATE TONIGHT AND EARLY FRIDAY MORNING. THIS WILL
RESULT IN WIDESPREAD FROST THAT COULD BE HAZARDOUS TO TENDER
VEGETATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ045-046-055>057-062-063-066>068-071>073-211100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-RICHLAND-VERMILION-
304 PM CDT THU OCT 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PATCHY FROST WILL BE POSSIBLE LATE TONIGHT AND EARLY FRIDAY
MORNING MAINLY FROM I-57 WEST...AND AGAIN OVERNIGHT FRIDAY NIGHT
ACROSS EASTERN ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

KH

Nearby

Frost Advisories in Illinois, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.